# SDR DL767030615

- Difficulty date: July 6, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 64,398 hours, 31,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 29445
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND F/C EMERGENCY PATH LIGHTS INOPERATIVE.   REMOVED AND REPLACED M9008 BATTERY PACK.   OPS CHECK NORMAL.
